# SDR SWAA2015031637467

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 38,178 hours, 22,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091009ATS
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT SIGN LIGHT MISSING.  R & R SIGN ASSEMBLY IAW MM.
